ITEM METADATA RECORD
Title: Zeta functions and 'Kontsevich invariants' on singular varieties
Authors: Veys, Willem # ×
Issue Date: 2001
Publisher: Canadian mathematical soc
Series Title: Canadian journal of mathematics-journal canadien de mathematiques vol:53 issue:4 pages:834-865
Abstract: Let X be a nonsingular algebraic variety in characteristic zero. To an effective divisor on X Kontsevich has associated a certain motivic integral, living in a completion of the Grothendieck ring of algebraic varieties. He used this invariant to show that birational (smooth, projective) Calabi-Yau varieties have the same Hodge numbers. Then Denef and Loeser introduced the invariant motivic (Igusa) zeta function, associated to a regular function on X, which specializes to both the classical p-adic Igusa zeta function and the topological zeta function, and also to Kontsevich's invariant.
URI: 
ISSN: 0008-414X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science